# SDR 08FDEA02958

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 656725010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1166 BULKHEAD RT SIDE "T" ANGLE (AT BOTTOM NUTPLATE AFT SIDE OF BULKHEAD).  REPLACED T-CHORD AT AFT PIT BULKHEAD BS 1166 RBL 25 INCHES.  REMOVED CORROSION AND FOUND NOT WITHIN ALLOWABLE LIMITS ORIG MATERIAL THICKNESS IS .063, MATERIAL LOSS IS .038, AND REMAINING MATERIAL IS .025, REF SRM 51-10-1 PG 5.  FABRICATED NEW T-CHORD, REF BOEING DWR 65-67250-10 SHEET 2/3.  TREATED AND PRIMED NEW T-CHORD REF 51-10-2 PG 1-7 AND 25.  THIS IS CLASSIFIED AS A MINOR REPAIR.
